Repository logo
 
Loading...
Thumbnail Image
Publication

A transversal property for permutation groups motivated by partial transformations

Use this identifier to reference this record.
Name:Description:Size:Format: 
AABCS partial ut 1911.02058.pdf209.74 KBAdobe PDF Download

Advisor(s)

Abstract(s)

In this paper we introduce the definition of the (k, l)-universal transversal property for permutation groups, which is a refinement of the definition of k-universal transversal property, which in turn is a refine- ment of the classical definition of k-homogeneity for permutation groups. In particular, a group possesses the (2, n)-universal transversal property if and only if it is primitive; it possesses the (2, 2)-universal transversal property if and only if it is 2-homogeneous. Up to a few undecided cases, we give a classification of groups satisfying the (k, l)-universal transversal property, for k ≥ 3. Then we apply this result for studying regular semigroups of partial transformations.

Description

Preprint de J. Araújo, J.P. Araújo, W. Bentz, P.J. Cameron, and P. Spiga, “A Transversal Property for Permutation Groups Motivated by Partial Transformations”, Journal of Algebra 573 (2021), 741-759.

Keywords

Citation

J. Araújo, J.P. Araújo, W. Bentz, P.J. Cameron, and P. Spiga, “A Transversal Property for Permutation Groups Moti- vated by Partial Transformations”, Journal of Algebra 573 (2021), 741-759.

Organizational Units

Journal Issue